Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How to control creatine and urea level ?

My father is of 80 years old , his cretinine level is 2.8 and urea is 70 and the doctors told that he is also suffering from TV, Now he is taking akurit-4 , three tab for TV one tab for High Blood pressure on lab another as anibiotic , this increase his serum creatinine to 4 and urea to 78. suggest me hw to control creatine and urea level
Asked On : Mon, 9 May 2011
Answers:  2 Views:  930
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
welcome to healthcaremagic
your father is diagnosed TB case and may be anti Tb medication. The medication for Hypertension should be continued. The serum urea and creatinine may be increase due to the following medication. and there may no of cases for increasing this value.There are herbs described in Ayurvedic medicines, supporting the normal kidney functions. These herbs help to reduce the creatinine levels naturally and without causing any burden on kidneys and can be used along with all other modern procedures like dialysis or kidney medicines. Please consult this report with the undergoing doctor. i suggest you taking some herbal ayurvedic medicines for this control
take care
Answered: Mon, 9 May 2011
I find this answer helpful

 1 user finds this helpful

Homeopath Dr. Swati Ramkumar's  Response
Renal damage could occur due to long standing, uncontrolled hypertension. The elevated urea and creatinine levels suggest renal damage. As regards the medicines he is taking for Tuberculosis (what part of he body has been affected by TB?), and the antibiotics that he is on (special attention to be paid) discussing this with his treating doctor, who might make changes in the medication as per the requirement is suggested
Considering his age too much enthusiastic treatment is not advised.
Reduce the intake of proteins in his diet (pulses, legumes, non vegetarian food )
Reduce the intake of salt in food, along with papads, pickles, ketchups etc.,

The treating doctor would be the best person to guide you further regarding the medicines .
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor